# SDR SWIA202302280

- Difficulty date: February 28, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 36,947 hours, 35,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO FLOOR ANCHOR FITTINGS ( 5 EA. ) AT LBL 9 AND LBL 27  BETWEEN FS 559.00 + 80 AND FS 621.00 CORRODED.     (C-CHECK RO 3/23/2023)    EVALUATED DAMAGE AND DETERMINED TO EXCEED LIMITS IAW CRJ200 SRM 53-61-49-01, REMOVED AND REPLACED 5 EACH CARGO FLOOR ANCHOR FITTINGS IAW CRJ200 SRM 51-41-02
